# SDR FDEA201002100420

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: 52FX14334
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY 6 EA HINGE SUPPORT ASSY MCD FUSELAGE ATTACHMENT TOP AFT NR 7.  REMOVED DAMAGED HINGE SECTION UPPER AND LOWER, FABRICATED NEW HINGE SECTIONS.  UPPER AND LOWER, INSTALLED NEW HINGE SECTIONS AT MAIN CARGO DOOR AFT SIDE.  UPPER AND LOWER IAW MM 51-30-2, DWG NR 52FX1433 REV E., MM 20-80-001-2 AND 52-34-000-4.
